Volume 10, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Alternate Heegaard genus bounds distance

Martin Scharlemann and Maggy Tomova

Geometry & Topology 10 (2006) 593–617
Bibliography
1 F Bonahon, J P Otal, Scindements de Heegaard des espaces lenticulaires, Ann. Sci. École Norm. Sup. (4) 16 (1983) MR740078
2 A J Casson, C M Gordon, Reducing Heegaard splittings, Topology Appl. 27 (1987) 275 MR918537
3 J A De Loera, E Peterson, F E Su, A polytopal generalization of Sperner’s lemma, J. Combin. Theory Ser. A 100 (2002) 1 MR1932067
4 K Hartshorn, Heegaard splittings of Haken manifolds have bounded distance, Pacific J. Math. 204 (2002) 61 MR1905192
5 J Hempel, 3–manifolds as viewed from the curve complex, Topology 40 (2001) 631 MR1838999
6 T Kobayashi, Heights of simple loops and pseudo–Anosov homeomorphisms, from: "Braids (Santa Cruz, CA, 1986)", Contemp. Math. 78, Amer. Math. Soc. (1988) 327 MR975087
7 Y Moriah, On boundary primitive manifolds and a theorem of Casson–Gordon, Topology Appl. 125 (2002) 571 MR1935173
8 H Rubinstein, M Scharlemann, Comparing Heegaard splittings of non–Haken 3–manifolds, Topology 35 (1996) 1005 MR1404921
9 M Scharlemann, Proximity in the curve complex: boundary reduction and bicompressible surfaces, Pacific J. Math. to appear arXiv:math.GT/0410278
10 M Scharlemann, A Thompson, Heegaard splittings of (surface) ×I are standard, Math. Ann. 295 (1993) 549 MR1204837